# SDR SWAA2024010437677

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 30,808 hours, 14,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT FLOOR LIGHTING STRIP (1ST ON CAPT. SIDE) INOP<[01] REMOVED AND REPLACED FLOOR PROXIMITY LIGHT CAPT SIDE REF AMM 33-51-15
